Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 79, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 25, 2013, 7:00 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2013, 7:00 PM CDT (00:00 UTC)
- Expired
- May 25, 2013, 7:45 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Frontier County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 142 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:05 PM CDT | HAIL 0.88 | 10 Se Hayes Center, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1898 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2137 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
170
WUUS53 KLBF 260000
SVRLBF
NEC063-085-260045-
/O.NEW.KLBF.SV.W.0079.130526T0000Z-130526T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 745 PM CDT
* AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF HAYES CENTER...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
QUICK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 31 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4042 10106 4070 10068 4051 10047 4034 10079
4034 10097
TIME...MOT...LOC 0000Z 230DEG 15KT 4041 10088
HAIL...1.00IN
WIND...<50MPH
$$
POWER2 follow-up statements
485
WWUS53 KLBF 260026
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT SAT MAY 25 2013
NEC063-085-260045-
/O.CON.KLBF.SV.W.0079.000000T0000Z-130526T0045Z/
FRONTIER NE-HAYES NE-
726 PM CDT SAT MAY 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 745 PM CDT...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST
AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
QUICK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 32 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4039 10072 4044 10083 4054 10086 4070 10068
4051 10047
TIME...MOT...LOC 0026Z 230DEG 15KT 4048 10077
HAIL...1.75IN
WIND...<50MPH
$$
POWER186
WWUS53 KLBF 260040
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT SAT MAY 25 2013
NEC063-085-260051-
/O.EXP.KLBF.SV.W.0079.000000T0000Z-130526T0045Z/
FRONTIER NE-HAYES NE-
740 PM CDT SAT MAY 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAYES AND
NORTHWESTERN FRONTIER COUNTIES WILL EXPIRE AT 745 PM CDT/645 PM
MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4039 10072 4044 10083 4054 10086 4070 10068
4051 10047
TIME...MOT...LOC 0041Z 230DEG 15KT 4052 10071
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:57 PM CDT, 3 minutes earlier.
Area forecast discussion, May 25, 6:57 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 657 PM CDT SAT MAY 25 2013 .SYNOPSIS... ISSUED AT 254 PM CDT SAT MAY 25 2013 THE STORM PREDICTION CENTER HAS OUTLOOKED MUCH OF THE FORECAST AREA TONIGHT THROUGH MONDAY AND SUGGESTS SEVERE WEATHER COULD CONTINUE THROUGH TUESDAY. AN UPPER LEVEL LOW CURRENTLY ACROSS THE NORTH PACIFIC WILL MOVE SLOWLY EAST THIS WEEK AND FORM A CUT OFF LOW ACROSS THE NRN PLAINS BY THURSDAY. THIS WILL DRIVE A PACIFIC COLD FRONT THROUGH THE FORECAST WEDNESDAY. SEVERE WEATHER IS EXPECTED ALONG AND AHEAD OF THIS FRONT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 254 PM CDT SAT MAY 25 2013 TONIGHT...STILL WATCHING TWO AREAS FOR CONVECTION TONIGHT...THE FIRST ACROSS SOUTHWEST NEBRASKA IN THE VCNTY OF THE DRYLINE WHERE THE DEW POINT GRADIENT IS BEGINNING TO INCREASE ACROSS NORTHEAST COLORADO. THIS AREA DEPICTED FAIRLY WELL BY THE NAM AND OTHER SHORT TERM MODELS. MID AFTERNOON SURFACE HAND ANALYSIS STILL SHOWS THOUGH THAT THE DRYLINE IS FAIRLY DIFFUSE EXCEPT ACROSS SOUTHEAST WYOMING...THEN SOUTHWARD INTO NORTHERN AND EAST CENTRAL CO. IN ADDITION...SIGNIFICANT EML EXISTS EAST OF THE DRYLINE AND THE FEW CU THAT HAVE DEVELOPED INDICATE THAT. SPC MESOANALYSIS SHOWS ONLY WEAK MOISTURE CONVERGENCE IN THE LOW LEVELS AND WEAK PRESSURE FALLS TO THIS POINT...DUE TO THE LACK OF A WELL DEFINED UPPER DISTURBANCE. DO BELIEVE AS THE DRYLINE CONTINUES TO MIX EWD THE CIRCULATIONS ASSOCIATED WITH THE DRYLINE SHOULD ALLOW AT LEAST ISOLATED TSRA TO DEVELOP. ALTHOUGH BEST DEEP LAYER SHEAR WILL BE FURTHER NORTH...VERY GOOD INSTABILITY EXISTS EAST OF THE DRYLINE SHOULD EML BE OVERCOME AND THEREFORE A SVR THREAT DOES EXIST FOR ERN PANHANDLE AND PORTIONS OF THE SOUTHWEST. THE 2ND AND BETTER FORCED AREA OF CONCERN IS WITH THE WARM FRONT THAT HAS BECOME ESTABLISHED ACROSS THE SANDHILLS...CLOSE TO THE HIGHWAY 2 CORRIDOR OR NORTH OF A LINE FROM KBBW TO MERRIMAN. MESOANALYSIS INDICATES THIS AREA HAS BETTER MOISTURE CONVERGENCE/POOLING TO THE NORTH OF THE FRONT AND BETTER DEEP MOIST CONVERGENCE ALONG WITH DEEP LAYER SHEAR. SOME CAP STILL EXISTS IN THIS AREA AS WELL THOUGH WITH THE BETTER LARGE SCALE ASCENT SUGGESTED IN THIS AREA WOULD EXPECT TO SEE SOME DEVELOPMENT IN THIS AREA AS WELL. VISIBLE SAT PICS SHOWS BROAD CU FIELD ACROSS NORTH CENTRAL NEBRASKA SO BETTER THETA-E /DEEPER MOISTURE/ LOCATED NORTH OF WARM FRONT. MCS POTENTIAL BEST HERE OVERNIGHT AS CONVECTION THAT DEVELOPS FURTHER W SHOULD MOVE EAST THEN SOUTHEAST AS LLJ DEVELOPS AFTER SUNSET. FOR SUNDAY...LOW CLOUDS WILL BE A CONCERN GENERALLY EAST OF A LINE FROM LBF TO VTN WHERE MAIN MCS OUTFLOW BOUNDARY SHOULD SETTLE. THIS WILL TAKE AWHILE TO BURN OFF IN THE MORNING...BUT DO EXPECT ANOTHER ROUND OF TSRA DEVELOPMENT BY LATE AFTERNOON ACROSS THE WESTERN PORTION OF THE AREA AFTER ATMOSPHERE RECOVERS WITH STRONG INSOLATION BY EARLY AFTERNOON. WARM FRONT/BOUNDARY SHOULD BE LOCATED FURTHER WEST SUNDAY AFTERNOON AND THEREFORE BEST MCS CHANCES FURTHER WEST AS WELL. AFTERNOON MAX TEMPS WILL BE DEPENDENT ON CLOUD COVER AGAIN...BUT GENERALLY 80S TO NEAR 90 IN FAR SOUTHWEST...WEST OF WHERE MORNING CLOUDS WILL EXIST. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 254 PM CDT SAT MAY 25 2013 SFC LOW PRESSURE WILL REMAIN TUCKED ACROSS ERN COLO. BOUTS OF THUNDERSTORMS ACROSS THE FCST AREA...SOME SEVERE...WILL CAUSE THE LOW TO MOVE EAST INTO WRN KS. ONCE THE CONVECTION WEAKENS THE LOW SHOULD REESTABLISH ITSELF FARTHER WEST ACROSS THE COLO PLAINS. WINDS ALOFT AT 500 MB REMAIN WEST SOUTHWEST AND STEADY AT 20 TO 30 KTS. WITH THE SFC LOW ACROSS ERN COLO LOW LEVEL WINDS ARE EAST AND SOUTHEAST WHICH THEN VEER TO SOUTH AT 850 MB. THUS SHEAR IS FCST TO REMAIN MODEST TO STRONG AT TIMES AND WHEN COMBINED WITH MLCAPE REACHING AROUND 3500 DAILY...CONDITIONS SHOULD REMAIN FAVORABLE FOR SUPER CELL DEVELOPMENT THROUGH TUESDAY. THE MODEL CONSENSUS ALSO SHOWS THE SFC LOW DEEPENING TO AROUND 992-995 MB BY TUESDAY AFTERNOON. THE NAM WAS THE DEEPEST AT 986 MB. THIS WOULD SUPPORT MORE FOCUS IN THE SFC DEW PTS AND A SHARPENING UP OF THE DRYLINE WHICH COULD BE THE FOCUS FOR STORM DEVELOPMENT ACROSS SWRN NEB. THE MODELS GENERALLY SHOW A TRIPLE POINT SETTING UP DAILY ACROSS NWRN KS. THE MODELS SHOW A SIGNIFICANT SHORT WAVE MOVING THRU NRN COLO WEDNESDAY AFTN/EVENING SUPPORTING STORM CHANCES ACROSS THE FCST AREA LATE IN THE DAY OR AT NIGHT. A DISTURBANCE WILL EMERGE OFF THE COLO ROCKIES MONDAY AND THE MODELS STEER THIS DISTURBANCE INTO WRN KS AND SWRN MONDAY NIGHT. TEMPERATURES ARE A BLEND OF VARIOUS MODEL DATA PLUS BIAS CORRECTION FOR HIGHS IN THE 80S MONDAY. BY TUESDAY THE SFC LOW SHOULD PULL COOL AIR INTO NWRN NEB FOR HIGHS IN THE UPPER 70S NORTHWEST TO MID 80S SOUTH. TUESDAY NIGHT THROUGH SUNDAY MORNING... THE MODELS ARE ARE IN REASONABLE AGREEMENT THAT A CLOSED UPPER LEVEL LOW WILL DRIFT THROUGH THE NRN PLAINS AND SEND A PACIFIC COLD FRONT THROUGH THE FCST AREA WEDNESDAY AND BEYOND. H700 MB TEMPS FALL FROM 12C TO AROUND 3C AND MAX TEMPS FALL FROM THE 70S AND 80S WEDNESDAY TO THE UPPER 60S TO MID 70S BY SATURDAY. WITH THE COLD POOL ALOFT IMPINGING ON THE FCST AREA...THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE FCST. A LOBE OF UPPER LEVEL ENERGY ASSOCIATED WITH THE PACIFIC COLD FRONT MOVES THROUGH WEDNESDAY PRODUCING SCATTERED TSTM COVERAGE. COLD AIR ALOFT AND THE PACIFIC FRONT SHOULD DO THE SAME THURSDAY. RAIN CHANCE DECREASE FRIDAY AND SATURDAY SOUTH BUT CONTINUE ACROSS THE NORTH WHERE THE COLD POOL WILL CONTINUE TO OPERATE DESTABILIZING THE ATMOSPHERE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 656 PM CDT SAT MAY 25 2013 VFR CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THERE ARE ISOLATED THUNDERSTORMS MOVING TO THE NORTHEAST IN THE NORTHERN NEBRASKA PANHANDLE AND A CLUSTER OF STORMS OVER SOUTHWEST NEBRASKA BETWEEN HAYES CENTER AND CURTIS. THESE STORMS ARE MOVING TO THE NORTHEAST TOWARDS SOUTHERN LINCOLN COUNTY AND SOUTHERN CUSTER COUNTY. STILL A CAP IN PLACE OVER MUCH OF WESTERN NEBRASKA. STRONGER WAVE TO PUSH ACROSS WESTERN NEBRASKA AFTER 2606Z. THIS IS WHEN THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD THROUGH 2612Z. STRATUS TO BUILD IN THROUGH THE EARLY MORNING BEHIND THE THUNDERSTORMS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...JWS LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, May 25, 3:36 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT SAT MAY 25 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-262045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 336 PM CDT SAT MAY 25 2013 /236 PM MDT SAT MAY 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT...HOWEVER AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL...MAINLY IN THE NORTHEAST PANHANDLE AND PORTIONS OF THE NORTHERN SANDHILLS...OR ALONG AND NORTH OF A LINE FROM TRYON TO LISCO. A FRONTAL BOUNDARY WILL RESIDE ACROSS THE SANDHILLS TONIGHT AND AS A WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP. THESE STORMS WILL BECOME MORE NUMEROUS AFTER SUNSET AND WILL MOVE EAST TO SOUTHEAST ACROSS THE AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A CONTINUED CHANCE OF THUNDERSTORMS...SOME OF WHICH WILL HAVE THE POTENTIAL TO BECOME SEVERE...EXISTS SUNDAY AND MEMORIAL DAY AS WELL. THE MAIN SEVERE WEATHER THREAT WILL AGAIN BE LARGE HAIL AND DAMAGING WINDS. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEK AS WELL WITH THUNDERSTORM CHANCES POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JWS
In the hours before
Local storm report, May 25, 1:52 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
152 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 N BIG SPRINGS 41.09N 102.07W
05/24/2013 E0.75 INCH DEUEL NE PUBLIC
0700 PM HAIL BRULE 41.10N 101.89W
05/24/2013 E0.88 INCH KEITH NE PUBLIC
0704 PM HAIL VENANGO 40.76N 102.04W
05/24/2013 E1.25 INCH PERKINS NE PUBLIC
0721 PM HAIL 6 NW OGALLALA 41.19N 101.80W
05/24/2013 E1.00 INCH KEITH NE PUBLIC
0758 PM HAIL 2 NW KEYSTONE 41.24N 101.62W
05/24/2013 E1.75 INCH KEITH NE LAW ENFORCEMENT
0804 PM HAIL 4 NNW KINGSLEY DAM 41.27N 101.69W
05/24/2013 E1.75 INCH KEITH NE PUBLIC
0821 PM HAIL 8 S GRANT 40.73N 101.73W
05/24/2013 E1.00 INCH PERKINS NE LAW ENFORCEMENT
0836 PM HAIL 6 N WALLACE 40.92N 101.16W
05/24/2013 E1.75 INCH LINCOLN NE TRAINED SPOTTER
0836 PM HAIL 7 NW LEMOYNE 41.36N 101.90W
05/24/2013 E2.00 INCH KEITH NE PUBLIC
0845 PM HAIL 8 SSE GRANT 40.74N 101.67W
05/24/2013 E1.50 INCH PERKINS NE PUBLIC
IT HAILED FOR 5 MINUTES.
0902 PM HAIL 8 S MADRID 40.73N 101.54W
05/24/2013 E1.00 INCH PERKINS NE 911 CALL CENTER
0936 PM HAIL 10 S ELSIE 40.70N 101.39W
05/24/2013 E1.75 INCH PERKINS NE LAW ENFORCEMENT
0947 PM HAIL 3 S GRAINTON 40.78N 101.29W
05/24/2013 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
1020 PM HAIL 6 S WALLACE 40.75N 101.16W
05/24/2013 E2.75 INCH LINCOLN NE PUBLIC
HAIL SHATTERED DOUBLE AND TRIPLE PANE WINDOWS, RUINED
SIDING, LEFT DIVOTS IN THE GROUND. TIME IS ESTIMATED BY
RADAR.
1045 PM HAIL 9 S WALLACE 40.71N 101.16W
05/24/2013 E2.00 INCH LINCOLN NE PUBLIC
CAR WINDOWS WERE BROKEN FROM GOLF BALL SIZE HAIL AND
SLIGHTLY LARGER STONES. A POSSIBLE FUNNEL CLOUD WAS ALSO
SPOTTED.
1215 AM HAIL 3 NNE CURTIS 40.67N 100.49W
05/25/2013 E1.00 INCH FRONTIER NE CO-OP OBSERVER
QUARTER SIZE HAIL REPORTED AROUND 1215 AM.
0324 AM HAIL 11 S BROKEN BOW 41.25N 99.64W
05/25/2013 E1.50 INCH CUSTER NE COUNTY OFFICIAL
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:23 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 52 min |
| May 25, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| May 25, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| May 25, 8:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 45 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.